# SDR RAIA9910014

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Radius Rod
- Part number: 1862F
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7486 - STL - LIGHT LANDING GEAR INTRANSIT LIGHT ON CONSTANTLY.  MAINTENANCE REPLACED RIGHT RADIUS ROD.
